ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ

検索対象:リポジトリ全体

(収録種別:雑誌論文)の該当件数は214件です。
81-90件目
 

 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18  

81 On the weighted rearrangement of functions and degenerate nonlinear elliptic equations / ANDO, Hiroshi,HORIUCHI, Toshio -- College of Science, Ibaraki University2012Mathematical journal of Ibaraki University Vol.44 p.17-31 雑誌掲載論文
82 Note on spectral semistar operations, II / MATSUDA, Ryûki -- College of Science, Ibaraki University2013Mathematical journal of Ibaraki University Vol.45 p.1-5 雑誌掲載論文
83 Weighted Hardy inequalities with infinitely many sharp missing terms / ANDO, Hiroshi,HORIUCHI, Toshio,NAKAI, Eiichi -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.9-30 雑誌掲載論文
84 The semistar operations on certain Pruefer domain, II / MATSUDA, Ryuki -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.1-8 雑誌掲載論文
85 Some properties of slowly increasing functions / ANDO, Hiroshi,HORIUCHI, Toshio,NAKAI, Eiichi -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.37-49 雑誌掲載論文
86 Note on characterizations of semistar operations and star operations on an integral domain / OKABE, Akira -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.31-36 雑誌掲載論文
87 Liouville type theorem on conformal mapping for inde nite metrics associate with ultra-hyperbolic equations / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2016Mathematical Journal of Ibaraki University Vol.48 p.1-18 雑誌掲載論文
88 A uniqueness theorem for semistar operations on 1-dimensional Prufer domains / MATSUDA, Ryuki -- College of Science, Ibaraki University2016Mathematical Journal of Ibaraki University Vol.48 p.19-25 雑誌掲載論文
89 Presemistar operations on integral domains / OKABE, Akira -- College of Science, Ibaraki University2016Mathematical Journal of Ibaraki University Vol.48 p.27-43 雑誌掲載論文
90 The construction of all the star operations and all the semistar operations on 1-dimensional Prufer domains / MATSUDA, Ryuki -- College of Science, Ibaraki University2015Mathematical Journal of Ibaraki University Vol.47 p.19-37 雑誌掲載論文

 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18